# SDR TWAA0003021

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 579 & 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, THE LT FUSELAGE BETWEEN STA 598 AND 579, AT LONGERON 18R HAD MEMBRANE CORRODED.  REMOVED CORROSION PER SRM 51-10-3.  CUT OUT MEMBRANE AND REPAIRED PER SRM 53-01, PAGE 18.
